# SDR AALA20100423TUL15

- Difficulty date: April 23, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 864 LEFT SIDE JUST BELOW NUMBER 3 SEAT TRACK HAS VERTICAL SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-01-00.
